# SDR IPXA2019100747625

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 52,918 hours, 17,583 cycles
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Reads High
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH THROTTLES AT IDLE, R ENGINE WAS HIGHER RPM & FUEL FLOW. AT 25000 N1 WAS 588 WITH 1.6 FUEL FLOW, L ENGINE WAS 588 N1 AND .8 FUEL FLOW WITH THROTTLES ABOVE IDLE, POWER WAS MATCHED EVENLY.T/S & ACCOMPLISH PER POWERPLANT ENGINEERING REF FIM 73-21-00-815-827-H03 PROCEDURE 'B' OF AMM 73-21-16 NO FAULTS OPS CHECK GOOD.
